Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have fatty liver and started greyish stool. Should I go for medical test?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Hello, I have fatty liver and the past couple days my stool has been grayish and light XXXXXXX I plan on seeing my GP Monday or is this an emergency?
Posted Fri, 19 Oct 2012 in Liver and Gall Bladder
Answered by Dr. Monika Choudhary 2 hours later
Thanks for writing in to Healthcare Magic!
The color of stool depends on many factors- the contents in food, hydration, frequency, amount, constipation, medications, gut health, presence of blood, amount of bile pigments. It is easy to guess how much fluctuation is possible even without disease.
So important is the clinical scenario and whether you have symptoms.
The color of stool you have mentioned seems to be normal.
It is good that you are getting examined by your clinician to integrate the findings with you other details.
It is not emergency, you can go in a planned way.
Get a fresh USG abdomen and CBC & LFT and Albumin levels in this visit.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor